# SDR MALA060031

- Difficulty date: January 25, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 12,640 hours, 11,924 cycles
- Engine: Lyc LF5071H
- System (JASC): 7320 · Fuel Controlling System
- Part: Hma
- Part number: 219333010
- Part serial: 97AGU600
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

WHEN POWER ADVANCED FOR TAKEOFF AT ABOUT 60 PERCENT N1 ENGINE NR 2 SHUT DOWN.  ATC REPORTED SEEING SMOKE.  REPLACED NR 2 ENGINE HMA IAW JC 7310-502 AND 7310-504.  ALL CHECKS GOOD.  P/N 2-193-330-10, S/N ON 97AGU524C, S/N OFF 97AGU600.
